# SDR A6WA202110127897

- Difficulty date: September 19, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 38,178 hours, 37,040 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: UNK
- Part serial: NSN
- Condition: Dented
- Location: Ws 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP CENTER HINGE BOX AT WS220.00 HAS A GOUGE DAMAGE.  ***AIRCRAFT REMOVED FROM SERVICE*** BLENDED GOUGE ON RIGHT HAND OUTBOARD FLAP CENTER HINGE BOX AT WS220.00. ROTO PEENED REWORKED AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-57-21-3526 REV (-)  DATED 2021-10-06.
